# SDR HYIA20190319002

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 33,742 hours, 36,447 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE RIGHT WING LOWER AFT SPAR CAP (P/N: 5122041-24) AT APPROXIMATE RWS 220.71. THIS CORROSION HAS A MAX DEPTH OF APPROXIMATELY .033 INCHES DEEP. THIS IS GREATER THAN THE MAXIMUM REMOVABLE LIMITS ALLOWED UNDER MEB95-11R1 SECTION 3. THIS CAP WILL BE REPLACED USING NEW PARTS.
